# SDR UALA2011031501238

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 56,340 hours, 21,021 cycles
- Engine: Iae V2527A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

TOOK  3 TRIES TO GET THE LANDING GEAR HANDLE TO MOVE TO GET THE GEAR TO RETRACT.  FOUND BOTH MAIN GEAR STRUT UPPER CHAMBERS LOW.  ACP FULL SVC ON MAIN GEAR.  ACP GEAR SWING 3 TIMES, OPS GOOD.
